# SDR FDEA201407091672

- Difficulty date: July 9, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 52,346 hours, 24,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND R1 DOOR EMER SLIDE LIGHT INOPERATIVE.  RELAMPED R1 DOOR SLIDE LIGHT, OPERATIONS CHECKED NORMAL.
